# SDR GLBA20060926

- Difficulty date: March 22, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 32,193 hours, 35,319 cycles
- Engine: Pwa PW118A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314461
- Part serial: 3006
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 5044- PILOT HAD A REPORT THAT THE NR 1 TIRE HAD SEPERATED FROM THE WHEEL ASSY UPON TAKEOFF.  SUBSEQUENT LANDING RESULTED IN THE NR 2 IB TIRE FAILING AS WELL.   UPON LANDING IN DEN. MX PERFORMED HIGH DRAG SIDE LOAD LANDING INSPECTION PER EMB-120 MM 5-50-03 , NR 1 AND 2 BRAKE INSPECTION PER GLA TC 120-3244.02, HUBCAP INSPECTION PER AD 2004-12-12. ALL CHECKS GOOD. MX R & R SHOCK ABSORBER SENSOR PER EMB MM31-10. MX R & R LT AFT INBOARD LANDING GEAR DOOR IAW EMB120 MM 52-81. MX R & R LT SEQUENCE VALVE HYD LINE IAW EMB120 MM 20-10-03. OPS CHECK GOOD IAW EMB-120 32-32-00. MX R & R LT OUTBOARD AFT DOOR SUPPORTS  IAW 52-21. MX R & R LT AFT OUTBOARD GEAR DOOR ACTUATOR ROD IAW EMB120 MM52-81. MX R & R LT AFT INBOARD G
